# SDR QXEA200501281

- Difficulty date: October 4, 2005
- Submitted: October 5, 2005
- Operation: Air carrier
- Aircraft: N611QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10041
- Aircraft time: 8,904 hours, 6,472 cycles
- Engine: Ge CF348C1
- System (JASC): 3418 · Stall Warning System
- Part: Computer
- Part number: C12851AA03
- Part serial: 250
- Condition: Malfunctioned
- Location: Stall Warning
- Part time: 8,904 hours, 6,472 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING CLIMB OUT, RECEIVED A STALL FAIL CAUTION MESSAGE ALONG WITH BOTH LT AND RT FADEC FAULT MESSAGES.  AIRCRAFT RETURNED TO FIELD AND ACCOMPLISHED A UNEVENTFUL LANDING. MAINTENANCE REPLACED THE STALL PROTECTION COMPUTER. OPS CHECKS GOOD, AIRCRAFT RETURNED TO SERVICE.
